# SDR ASAA2019111281289

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 23,937 hours, 7,791 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 8829
- Condition: Failed
- Location: Nr 1 Inlet
- Part time: 21,441 hours, 6,374 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG SELECTED ENGINE ANTI ICE ON- HOWEVER YELLOW TAI ILLUMINATED NEXT TO #1 ENG N1 GAUGE AND BLUE COWL VALVE OPEN LIGHT STAYED ON BRIGHT. LANDING WT 150,100 LBS RATE OF DECENT LESS THAN 200' FEET PER MINUTE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE COL TAI VALVE, LEAK AND OPS CHECK GOOD. REF B737-900 AMM 30-21-11. OPENED, COLLARD, RESET 2 CB'S P18-3 ROW A COL 6,7. BONDING CHECK GOOD. PERFORMED OVERWEIGHT LANDING INSPECTION. REF AMM 05-51-35. MAX LANDING WEIGHT WITHIN LIMITS. NO DEFECTS NOTED.
